Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Took ciprofloxacin before prostate biopsy. Now on pyrexial and getting headache. Allergic to drug?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
my husband is on ciprofloxacin 500mg orally pre prostate biopsy and post on third dose now pyrexial cold headache is he i wonder allergic to drug
Posted Wed, 17 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 8 minutes later
Welcome to the forum.
It is unlikely to be due to allergy, but if he has blood in urine associated with high fever, it is wise to report to the ER, as it may be due to infection related to the biopsy.
Best regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor